MAUDE Adverse Event Report: COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-WW-NA
Medical Device Problem Codes No Flow (2991); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Issue identified during product analysis.H3: device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that this ht70 ventilator turns off during self-test and it will not turn on.The device was available for evaluation.The service personnel (sp) inspected the ventilator and confirmed the ventilator would not turn on.To solve the issue, sp replaced the main control board.The ventilator passed all calibrations and tests per manufacturer specifications at the time of service.One main control board was returned to medtronic for failure investigation.During visual inspection the c92 capacitor was found to be cracked.No further testing was performed.If a failure of the c92 capacitor occurs while in use on a patient, the ventilator response would be a loss of ventilation to the patient.The cause of the event was isolated to a faulty c92 capacitor on the main control board.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.The event is included in a trending and monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that this ht70 ventilator turns off during self-test and it will not turn on. the ventilator was not in use on a patient at the time of the reported event.
 
Additional Manufacturer Narrative
Section h6 evaluation code: conclusion code (annex d) removed d02 and add d01 issue identified during product analysis.H3: device evaluation summary:updated due to additional evaluation of returned part medtronic conducted an investigation based upon all information received.It was reported that this ht70 ventilator turns off during self-test and it will not turn on.The device was available for evaluation.The service personnel (sp) inspected the ventilator, confirmed the ventilator shutdown on its own and replaced the main control board.The ventilator passed all calibrations and tests per manufacturer specifications at the time of service.One main control board was returned to medtronic for failure investigation.During inspection the c92 capacitor was found to be crac ked.If a failure of the c92 capacitor occurs while in use on a patient, the ventilator response would be a loss of ventilation to the patient.The cause of the event was isolated to a faulty c92 capacitor on the main control board.There is an existing previous internal investigation regarding this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
EI 
Manufacturer (Section G)
COVIDIEN
michael collins rd mervue
galway,ie
EI  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19137909
Report Number8020893-2024-00140
Device Sequence Number18484819
Product Code CBK
UDI-Device Identifier10884521544413
UDI-Public10884521544413
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-WW-NA
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown